Alert archive / Louisiana / River Flood Warnings in 2021
River Flood Warning 54, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Apr 8, 2021, 9:58 AM CDT for Saint Tammany Parish, Louisiana. It took effect at Apr 10, 2021, 8:55 AM CDT. It was in force for 39 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2021, 9:58 AM CDT (14:58 UTC)
- In effect from
- Apr 10, 2021, 8:55 AM CDT
- Expired
- Apr 11, 2021, 11:38 PM CDT
- In force
- 39 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Saint Tammany Parish, LA
The river
Written for the forecast point Bogue Falaya River at Boston Street (CVEL1). The gauge peaked at 10.35 ft at Apr 10, 2021, 11:00 PM CDT.
- Action stage
- 5 ft
- Minor stage
- 6 ft
- Moderate stage
- 11 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07375175, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
849 WGUS44 KLIX 081458 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service New Orleans LA 958 AM CDT Thu Apr 8 2021 ...The National Weather Service in New Orleans LA has issued a Flood Warning for the following rivers in Louisiana... Bogue Falaya River At Boston St in Covington affecting St. Tammany Parish. LAC103-090900- /O.NEW.KLIX.FL.W.0054.210410T1630Z-210411T1912Z/ /CVEL1.1.ER.210410T1630Z.210411T0000Z.210411T1312Z.NO/ 958 AM CDT Thu Apr 8 2021 The National Weather Service in New Orleans has issued a * Flood Warning for the Bogue Falaya River At Boston St in Covington. * From Saturday morning to Sunday afternoon. * At 9:30 AM CDT Thursday the stage was 2.8 feet. * Flood stage is 6.0 feet. * Minor flooding is forecast. * Forecast...The river will rise above flood stage late Saturday morning and continue to rise to 6.5 feet Saturday evening. It will then fall below flood stage Sunday morning. * Impact...At 6.0 feet, The river will leave its banks under the Boston Street Bridge and begin to flood the Bogue Falaya Towers property. && LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004 $$
9 follow-up statements
192 WGUS84 KLIX 090104 FLSLIX Flood Statement National Weather Service New Orleans LA 804 PM CDT Thu Apr 8 2021 ...The Flood Warning continues for the following rivers in Louisiana... Bogue Falaya River At Boston St in Covington affecting St. Tammany Parish. LAC103-091915- /O.CON.KLIX.FL.W.0054.210410T1630Z-210411T1912Z/ /CVEL1.1.ER.210410T1630Z.210411T0000Z.210411T1312Z.NO/ 804 PM CDT Thu Apr 8 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Bogue Falaya River At Boston St in Covington. * From Saturday morning to Sunday afternoon. * At 7:30 PM CDT Thursday the stage was 3.7 feet. * Flood stage is 6.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage late Saturday morning to a crest of 6.5 feet Saturday evening. * Impact...At 6.0 feet, The river will leave its banks under the Boston Street Bridge and begin to flood the Bogue Falaya Towers property. && LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004 $$ KLG
899 WGUS84 KLIX 091502 FLSLIX Flood Statement National Weather Service New Orleans LA 1002 AM CDT Fri Apr 9 2021 ...The Flood Warning is extended for the following rivers in Louisiana... Tangipahoa River Near Robert affecting Tangipahoa Parish. Bogue Falaya River At Boston St in Covington affecting St. Tammany Parish. LAC105-100915- /O.EXT.KLIX.FL.W.0053.210410T2024Z-210414T0800Z/ /ROBL1.1.ER.210410T2024Z.210412T0000Z.210414T0200Z.NO/ 1002 AM CDT Fri Apr 9 2021 ...The Flood Warning is now in effect until early Wednesday morning... The Flood Warning continues for the Tangipahoa River Near Robert. * From Saturday afternoon to late Tuesday night. * At 9:30 AM CDT Friday the stage was 14.0 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage Saturday afternoon to a crest of 16.0 feet Sunday evening. * Impact...At 16.0 feet, Minor flooding near the river with beach areas under water. && LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043 $$ LAC103-100915- /O.EXT.KLIX.FL.W.0054.210411T0417Z-210412T0730Z/ /CVEL1.1.ER.210411T0417Z.210411T1200Z.210412T0130Z.NO/ 1002 AM CDT Fri Apr 9 2021 ...The Flood Warning is now in effect until early Monday morning... The Flood Warning continues for the Bogue Falaya River At Boston St in Covington. * From Saturday evening to late Sunday night. * At 9:30 AM CDT Friday the stage was 2.9 feet. * Flood stage is 6.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage Saturday evening to a crest of 6.5 feet Sunday morning. * Impact...At 6.0 feet, The river will leave its banks under the Boston Street Bridge and begin to flood the Bogue Falaya Towers property. && LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004 $$ JFL
029 WGUS84 KLIX 100043 FLSLIX Flood Statement National Weather Service New Orleans LA 743 PM CDT Fri Apr 9 2021 ...The Flood Warning continues for the following rivers in Louisiana... Tangipahoa River Near Robert affecting Tangipahoa Parish. Bogue Falaya River At Boston St in Covington affecting St. Tammany Parish. LAC105-101845- /O.CON.KLIX.FL.W.0053.210410T2024Z-210414T0800Z/ /ROBL1.1.ER.210410T2024Z.210412T0000Z.210414T0200Z.NO/ 743 PM CDT Fri Apr 9 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Tangipahoa River Near Robert. * From Saturday afternoon to late Tuesday night. * At 6:30 PM CDT Friday the stage was 13.8 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage Saturday afternoon to a crest of 16.0 feet Sunday evening. * Impact...At 16.0 feet, Minor flooding near the river with beach areas under water. && LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043 $$ LAC103-101845- /O.CON.KLIX.FL.W.0054.210411T0417Z-210412T0730Z/ /CVEL1.1.ER.210411T0417Z.210411T1200Z.210412T0130Z.NO/ 743 PM CDT Fri Apr 9 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Bogue Falaya River At Boston St in Covington. * From Saturday evening to late Sunday night. * At 6:30 PM CDT Friday the stage was 2.6 feet. * Flood stage is 6.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage Saturday evening to a crest of 6.5 feet Sunday morning. * Impact...At 6.0 feet, The river will leave its banks under the Boston Street Bridge and begin to flood the Bogue Falaya Towers property. * Impact...At 7.0 feet, Water will rise onto the west bank flooding property of the Bogue Falaya Towers at East Boston Street and threatening commercial property on the east bank near Military Road. Bogue Falaya River Park and Christ Episcopal School grounds will begin to flood. && LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004 $$ CAB
429 WGUS84 KLIX 101355 FLSLIX Flood Statement National Weather Service New Orleans LA 855 AM CDT Sat Apr 10 2021 ...The Flood Warning is extended for the following rivers in Louisiana... Bogue Falaya River At Boston St in Covington affecting St. Tammany Parish. LAC103-110800- /O.EXT.KLIX.FL.W.0054.210410T1355Z-210413T0000Z/ /CVEL1.1.ER.210410T1112Z.210411T0000Z.210412T1800Z.NO/ 855 AM CDT Sat Apr 10 2021 ...The Flood Warning is now in effect until Monday evening... The Flood Warning continues for the Bogue Falaya River At Boston St in Covington. * From this morning to Monday evening. * At 7:30 AM CDT Saturday the stage was 6.9 feet. * Flood stage is 6.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 9.5 feet this evening. * Impact...At 9.0 feet, Bogue Falaya River Park will be inundated. Some ground floor classrooms at Christ Episcopal School grounds will flood. && LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004 $$ JFL
275 WGUS84 KLIX 102047 FLSLIX Flood Statement National Weather Service New Orleans LA 347 PM CDT Sat Apr 10 2021 ...The Flood Warning is extended for the following rivers in Louisiana... Tchefuncte River Above U.S. Highway 190 Near Covington affecting St. Tammany Parish. Tchefuncte River Near Folsom affecting St. Tammany Parish. ...The Flood Warning continues for the following rivers in Louisiana... Bogue Falaya River At Camp Covington affecting St. Tammany Parish. Bogue Falaya River At Boston St in Covington affecting St. Tammany Parish. LAC103-111500- /O.EXT.KLIX.FL.W.0063.000000T0000Z-210411T2145Z/ /CGSL1.1.ER.210410T1343Z.210411T0000Z.210411T1545Z.NO/ 347 PM CDT Sat Apr 10 2021 ...The Flood Warning is now in effect until tomorrow afternoon... The Flood Warning continues for the Bogue Falaya River At Camp Covington. * Until Sunday afternoon. * At 3:00 PM CDT Saturday the stage was 48.8 feet. * Flood stage is 45.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 49.9 feet this evening. It will then fall below flood stage late tomorrow morning. * Impact...At 50.0 feet, Property along the east bank will be inundated. The entrance driveway to property near the gage on the east bank will become impassable. Water will cover Million Dollar Road at the intersection of KC Camp Road. Caution is urged driving along Million Dollar Road. The river will be bankfull at Saint Joseph Abbey downstream threatening the Abbey parking lot. && LAT...LON 3052 9004 3052 9014 3061 9019 3060 9010 $$ LAC103-111500- /O.EXT.KLIX.FL.W.0061.000000T0000Z-210413T0300Z/ /CUSL1.1.ER.210410T1413Z.210411T1200Z.210412T2100Z.NO/ 347 PM CDT Sat Apr 10 2021 ...The Flood Warning is now in effect until late Monday evening... The Flood Warning continues for the Tchefuncte River Above U.S. Highway 190 Near Covington. * Until Monday evening. * At 3:30 PM CDT Saturday the stage was 21.3 feet. * Flood stage is 20.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 22.5 feet tomorrow morning. It will then fall below flood stage Monday afternoon. * Impact...At 22.0 feet, Tchefuncte River camp grounds will be under a few inches of water. The Goodbee community is threatened with flooding. Water will invade Camp Tchefuncte's parking lot. Vehicles must be removed to higher ground. && LAT...LON 3046 9007 3041 9018 3051 9027 3056 9016 $$ LAC103-111500- /O.EXT.KLIX.FL.W.0054.000000T0000Z-210412T1737Z/ /CVEL1.1.ER.210410T1112Z.210411T0600Z.210412T1137Z.NO/ 347 PM CDT Sat Apr 10 2021 ...The Flood Warning is now in effect until early Monday afternoon... The Flood Warning continues for the Bogue Falaya River At Boston St in Covington. * Until Monday afternoon. * At 2:30 PM CDT Saturday the stage was 9.3 feet. * Flood stage is 6.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 10.0 feet just after midnight tonight. It will then fall below flood stage Monday morning. * Impact...At 9.0 feet, Bogue Falaya River Park will be inundated. Some ground floor classrooms at Christ Episcopal School grounds will flood. && LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004 $$ LAC103-111500- /O.EXT.KLIX.FL.W.0062.210411T0351Z-210411T2043Z/ /FLSL1.1.ER.210411T0351Z.210411T0600Z.210411T1443Z.NO/ 347 PM CDT Sat Apr 10 2021 ...The Flood Warning is now in effect until tomorrow afternoon... The Flood Warning continues for the Tchefuncte River Near Folsom. * From this evening to Sunday afternoon. * There is no current observed data. * Flood stage is 16.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage late this evening to a crest of 16.5 feet just after midnight tonight. It will then fall below flood stage late tomorrow morning. * Impact...At 16.0 feet, Areas of Spring Park and Albert Thompson Road will be inundated. Homes will flood if the river rises higher. Evacuation of those areas is recommended. && LAT...LON 3056 9016 3051 9027 3078 9033 3078 9022 $$ DM
389 WGUS84 KLIX 110213 FLSLIX Flood Statement National Weather Service New Orleans LA 913 PM CDT Sat Apr 10 2021 ...The Flood Warning is extended for the following river in Louisiana... Bogue Falaya River At Boston St in Covington affecting St. Tammany Parish. LAC103-112015- /O.EXT.KLIX.FL.W.0054.000000T0000Z-210413T1030Z/ /CVEL1.1.ER.210410T1112Z.210411T0600Z.210413T0430Z.NO/ 913 PM CDT Sat Apr 10 2021 ...The Flood Warning is now in effect until early Tuesday morning... The Flood Warning continues for the Bogue Falaya River At Boston St in Covington. * Until late Monday night. * At 7:30 PM CDT Saturday the stage was 10.0 feet. * Flood stage is 6.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 10.5 feet just after midnight tonight. It will then fall below flood stage Monday night. * Impact...At 11.0 feet, There will be major flooding around Christ Episcopal School and Bogue Falaya River Park. && LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004 $$ GP
317 WGUS84 KLIX 111358 FLSLIX Flood Statement National Weather Service New Orleans LA 858 AM CDT Sun Apr 11 2021 ...The Flood Warning continues for the following rivers in Louisiana... Bogue Falaya River At Camp Covington affecting St. Tammany Parish. Bogue Falaya River At Boston St in Covington affecting St. Tammany Parish. LAC103-112030- /O.EXT.KLIX.FL.W.0063.000000T0000Z-210411T2024Z/ /CGSL1.1.ER.210410T1343Z.210410T2245Z.210411T1424Z.NO/ 858 AM CDT Sun Apr 11 2021 ...The Flood Warning is now in effect until late this afternoon... The Flood Warning continues for the Bogue Falaya River At Camp Covington. * Until this afternoon. * At 8:00 AM CDT Sunday the stage was 45.5 feet. * Flood stage is 45.0 feet. * Minor flooding is occurring. * Forecast...The river is expected to fall below flood stage late this morning and continue falling to 35.9 feet Friday morning. * Impact...At 45.0 feet, Water will encroach residential property in the vicinity of the gage. Residences on the east bank near the river will be threatened. Water will cover entrance driveways to property on the east bank. && LAT...LON 3052 9004 3052 9014 3061 9019 3060 9010 $$ LAC103-120800- /O.EXT.KLIX.FL.W.0054.000000T0000Z-210412T1541Z/ /CVEL1.1.ER.210410T1112Z.210411T0715Z.210412T0941Z.NO/ 858 AM CDT Sun Apr 11 2021 ...The Flood Warning is now in effect until late tomorrow morning... The Flood Warning continues for the Bogue Falaya River At Boston St in Covington. * Until Monday morning. * At 8:30 AM CDT Sunday the stage was 9.6 feet. * Flood stage is 6.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to fall below flood stage late tonight and continue falling to 2.1 feet Friday morning. * Impact...At 9.0 feet, Bogue Falaya River Park will be inundated. Some ground floor classrooms at Christ Episcopal School grounds will flood. && LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004 $$
305 WGUS84 KLIX 120048 FLSLIX Flood Statement National Weather Service New Orleans LA 748 PM CDT Sun Apr 11 2021 ...The Flood Warning continues for the following rivers in Louisiana... Bogue Falaya River At Boston St in Covington affecting St. Tammany Parish. LAC103-120945- /O.EXT.KLIX.FL.W.0054.000000T0000Z-210412T0936Z/ /CVEL1.1.ER.210410T1112Z.210411T0715Z.210412T0336Z.NO/ 748 PM CDT Sun Apr 11 2021 ...The Flood Warning is now in effect until late tonight... The Flood Warning continues for the Bogue Falaya River At Boston St in Covington. * Until late tonight. * At 7:30 PM CDT Sunday the stage was 6.5 feet. * Flood stage is 6.0 feet. * Minor flooding is occurring. * Forecast...The river is expected to fall below flood stage late this evening and continue falling to 2.0 feet Friday evening. * Impact...At 7.0 feet, Water will rise onto the west bank flooding property of the Bogue Falaya Towers at East Boston Street and threatening commercial property on the east bank near Military Road. Bogue Falaya River Park and Christ Episcopal School grounds will begin to flood. && LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004 $$
658 WGUS84 KLIX 120438 FLSLIX Flood Statement National Weather Service New Orleans LA 1138 PM CDT Sun Apr 11 2021 ...The Flood Warning is cancelled for the following rivers in Louisiana... Bogue Falaya River At Boston St in Covington affecting St. Tammany Parish. LAC103-120545- /O.CAN.KLIX.FL.W.0054.000000T0000Z-210412T0438Z/ /CVEL1.1.ER.210410T1112Z.210411T0715Z.210412T0336Z.NO/ 1138 PM CDT Sun Apr 11 2021 ...The Flood Warning for the Bogue Falaya River At Boston St in Covington has been cancelled... The Flood Warning is cancelled for the Bogue Falaya River At Boston St in Covington. * At 9:30 PM CDT Sunday the stage was 5.7 feet. * Flood stage is 6.0 feet. * Forecast...The river is expected to fall to 2.0 feet Friday evening. && LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004 $$ CAB
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Apr 8, 4:30 AM CDT, 5 hours 28 minutes earlier.
Area forecast discussion, Apr 8, 4:30 AM CDT, 5 hours 28 minutes before
Area Forecast Discussion National Weather Service New Orleans LA 430 AM CDT Thu Apr 8 2021 .SHORT TERM (Today through Saturday)... Main focus currently is a broken line of showers and thunderstorms which continues to move across the area this morning. The line prompted several severe thunderstorm warnings and a few tornado warnings issued as well. Line will continue over the next hour or two across the metro New Orleans area and the Mississippi coastal counties. Rainfall rates are becoming a concern as well and are being handled with warnings as needed. After the line moves through the area later this morning we will get a bit of a reprieve before the next system approaches the area by late Friday and into Saturday. Another round of severe weather will be possible with the area outlooked from marginal near the coast to enhanced in the northern part of the forecast area, generally in the southwest Mississippi counties. The main threats with these storms currently look to be primarily damaging straight line winds, but large hail and a few tornadoes are certainly possible as well. Heavy rainfall will also be a possibility over the area, although the placement of the heaviest rainfall is still somewhat uncertain. In summary, all modes of severe weather and flooding will be possible. .LONG TERM (Sunday through Wednesday)... Going into Sunday we will see improving conditions following an active Saturday, with weak high pressure building in from the northwest. We transition into a quasi-zonal flow going into next week, with a few weak impulses possibly producing some light showers across the area but remaining on the mild side. Some indications of a mid-week cold front with a reinforcing shot of slightly cooler air to follow, but ridging will build back by late week which will quickly reintroduce very warm temperatures with continued dry conditions. KLG && .AVIATION... Have timed approximate arrival times of impacts to area TAF sites per latest short-range guidance and observed trends which brings this line across the region generally from after midnight for far western areas, racing east to the MS coastline by 10-11Z. Expect a broken line of thunderstorms to temporarily reduce flight categories with gusty, erratic downdraft winds the main threat, as well as periods of reduced VIS from heavy rain. This activity will exit to the east after 12Z with only a few isolated SHRA remaining across coastal SE LA and coastal MS, with improving conditions/VFR flight categories expected thereafter into the day on Thursday. KLG && .MARINE... Winds look to be easing below small craft exercise caution criteria, once the shower and thunderstorm activity passes through the coastal waters this morning. Therefore, opted not to extend the exercise caution wording as winds should stay in the 10-15 knot range today. As the next system approaches the area tomorrow and into Saturday, winds will increase again and headlines will likely be needed again. && .PRELIMINARY POINT TEMPS/POPS... MCB 83 64 83 66 / 0 10 50 80 BTR 84 67 85 68 / 0 20 30 70 ASD 83 67 83 67 / 20 30 50 70 MSY 83 69 83 70 / 20 20 40 60 GPT 80 67 78 68 / 40 30 50 70 PQL 79 65 79 65 / 70 40 60 70 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...None. GM...None. MS...None. GM...None. &&
In the hours before
Local storm report, Apr 8, 4:14 AM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
414 AM CDT THU APR 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 AM FLASH FLOOD 1 N KENNER 29.99N 90.25W
04/08/2021 JEFFERSON LA EMERGENCY MNGR
KENNER EMERGENCY MANAGEMENT RELAYED A REPORT FROM POLICE
THAT THE INTERSECTION OF CHATEAU AND VINTAGE WAS
IMPASSABLE BY AN SUV.
&&
MEFFERSOSpecial weather statement, Apr 8, 4:15 AM CDT, 5 hours 43 minutes before
Special Weather Statement
National Weather Service New Orleans LA
415 AM CDT Thu Apr 8 2021
LAZ059>061-063>070-077-MSZ082-081015-
Lower Terrebonne-St. Charles-Upper Terrebonne-Lower Jefferson-Lower
St. Bernard-Lower Plaquemines-Western Orleans-Upper St. Bernard-Lower
Lafourche-Upper Plaquemines-Upper Lafourche-Upper Jefferson-Jackson-
415 AM CDT Thu Apr 8 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ST. BERNARD...SOUTHERN
ST. CHARLES...NORTHEASTERN TERREBONNE...CENTRAL LAFOURCHE...
JEFFERSON...NORTHWESTERN PLAQUEMINES PARISHES IN SOUTHEASTERN
LOUISIANA AND SOUTHEASTERN JACKSON COUNTIES...
At 415 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles southeast of Long Beach to 8
miles northeast of Shell Beach to near Gray. Movement was east at 65
mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Houma, Cut Off, Galliano, Larose, Timberlane, Belle Chasse, Harvey,
Marrero, Port Sulphur, Lockport, Jean Lafitte, Mathews, Chauvin,
Poydras, Myrtle Grove, Raceland, Pointe A La Hache, Estelle, Montegut
and Bayou Cane.
LAT...LON 3002 8945 2989 8923 2976 8927 2964 8947
2966 8945 2976 8963 2975 8965 2963 8949
2961 8973 2956 8971 2954 8968 2937 9075
2969 9102 2995 8971 2991 8974
TIME...MOT...LOC 0915Z 263DEG 55KT 3030 8905 2994 8956 2964 9080Local storm report, Apr 8, 4:34 AM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
434 AM CDT THU APR 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 AM FLASH FLOOD 5 NNW AVONDALE 29.97N 90.23W
04/08/2021 JEFFERSON LA FIRE DEPT/RESCUE
SOUTHEAST SEARCH AND RESCUE REPORTED WATER OVER 2 FEET
DEEP ON SOFIA STREET IN RIVER RIDGE.
&&
MEFFERSOSpecial weather statement, Apr 8, 5:14 AM CDT, 4 hours 44 minutes before
Special Weather Statement
National Weather Service New Orleans LA
514 AM CDT Thu Apr 8 2021
LAZ066>069-081115-
Lower Terrebonne-Lower Plaquemines-Lower Jefferson-Lower Lafourche-
514 AM CDT Thu Apr 8 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
TERREBONNE...SOUTHEASTERN LAFOURCHE...SOUTHEASTERN JEFFERSON AND
CENTRAL PLAQUEMINES PARISHES...
At 513 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 11 miles northeast of Port Sulphur to
Dulac. Movement was east at 40 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Galliano, Port Sulphur, Cut Off, Golden Meadow, Boothville-venice,
Boothville, Chauvin, Empire, Dulac, Buras, Port Fourchon,
Buras-triumph, Venice, Pointe A La Hache, Leeville, Cocodrie,
Montegut, Boothville Asos, Tambour Bay Buoy and Lumcon Center Buoy.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2935 9043 2911 9071 2939 9089 2964 8966
2963 8963 2961 8973 2940 8952 2940 8957
2939 8956 2925 8912 2917 8945 2933 8964
2930 8990 2948 8984 2948 8985 2942 8994
2949 8989 2949 8990 2910 9018
TIME...MOT...LOC 1013Z 289DEG 35KT 2961 8959 2939 9073Local storm report, Apr 8, 7:22 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
722 AM CDT THU APR 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM TSTM WND DMG 1 W MANDEVILLE 30.37N 90.10W
04/08/2021 ST. TAMMANY LA PUBLIC
TREES SNAPPED WITHIN A MILE WEST OF CAUSEWAY
BRIDGE.
&&
TEThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 9:42 PM CDT | Severe Thunderstorm Warning | LIX | Pointe Coupee, West Feliciana | 78 min |
| Apr 7, 10:22 PM CDT | Tornado Warning | LIX | West Feliciana | 53 min |
| Apr 7, 10:50 PM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, West Feliciana | 70 min |
| Apr 8, 12:08 AM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, Saint Helena | 67 min |
| Apr 8, 12:25 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, Saint Helena, West Baton Rouge, West Feliciana | 34 min |
| Apr 8, 12:39 AM CDT | Severe Thunderstorm Warning | LIX | Saint Helena, Tangipahoa, Washington | 66 min |
| Apr 8, 1:05 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Tangipahoa, Washington | 55 min |
| Apr 8, 1:12 AM CDT | Tornado Warning | LIX | Tangipahoa, Washington | 33 min |
| Apr 8, 1:20 AM CDT | Tornado Warning | LIX | Livingston, Saint Helena | 25 min |
| Apr 8, 1:51 AM CDT | Severe Thunderstorm Warning | LIX | Livingston, Saint John the Baptist, Tangipahoa | 39 min |
| Apr 8, 2:00 AM CDT | Special Marine Warning | LIX | 30 min | |
| Apr 8, 2:04 AM CDT | Special Weather Statement | LIX | Saint Tammany | 56 min |
| Apr 8, 2:14 AM CDT | Special Marine Warning | LIX | 61 min | |
| Apr 8, 2:24 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 51 min |
| Apr 8, 2:30 AM CDT | Tornado Warning | LIX | Saint Tammany | 30 min |
| Apr 8, 2:54 AM CDT | Special Weather Statement | LIX | Orleans, Saint Charles | 66 min |
| Apr 8, 2:56 AM CDT | Tornado Warning | LIX | Saint Tammany | 34 min |
| Apr 8, 3:03 AM CDT | Tornado Warning | LIX | Saint Charles, Saint John the Baptist | 14 min |
| Apr 8, 3:28 AM CDT | Special Marine Warning | LIX | 62 min | |
| Apr 8, 3:42 AM CDT | Flash Flood Warning | LIX | Jefferson, Orleans, Saint Charles | 5 hr |
| Apr 8, 4:00 AM CDT | Tornado Warning | LIX | Jefferson | 12 min |
| Apr 8, 4:15 AM CDT | Special Weather Statement | LIX | Jefferson, Lafourche | 60 min |
| Apr 8, 4:22 AM CDT | Tornado Warning | LIX | Jefferson | 23 min |
| Apr 8, 4:31 AM CDT | Special Marine Warning | LIX | 89 min | |
| Apr 8, 5:14 AM CDT | Special Weather Statement | LIX | Jefferson, Plaquemines, Terrebonne | 61 min |
| Apr 8, 5:19 AM CDT | Special Marine Warning | LIX | 56 min | |
| Apr 8, 5:45 AM CDT | Special Marine Warning | LIX | 2 hr | |
| Apr 8, 6:11 AM CDT | Severe Thunderstorm Warning | LIX | Plaquemines | 34 min |
| Apr 8, 6:15 AM CDT | Special Marine Warning | LIX | 2 hr | |
| Apr 8, 7:42 AM CDT | Special Marine Warning | LIX | 63 min | |
| Apr 8, 9:55 AM CDT | River Flood Warning | LIX | Tangipahoa | 12 days |
| Apr 8, 10:10 AM CDT | River Flood Warning | LIX | Ascension | 12 days |
Nearby
River Flood Warnings in Louisiana, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.